American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N65) AND publication=(mosc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] A. Dranishnikov. On macroscopic dimension of universal coverings of closed manifolds. Trans. Moscow Math. Soc. 74 (2013) 229-244.
Abstract, references, and article information
View Article: PDF

[2] D. V. Gugnin. Topological applications of graded Frobenius $n$-homomorphisms, II. Trans. Moscow Math. Soc. 73 (2012) 167-182.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1